# SDR N6WA2015053101

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 31,242 hours, 22,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL ABOVE FL 210.  PERFORMED GVI & OPERATIONS CHECK OF ALL PAX & SERVICE DOORS TO ENSURE ACFT IS SAFE FOR FERRY FLIGHT.  ACFT IS SAFE FOR ONE TIME FERRY FLIGHT.
